# SDR AALA202411194101

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 36,838 hours, 15,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 154232
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DID NOT PASS OPERATIONAL TEST OF EMERGENCY POWER SUPPLY UNITS BY BUILT IN TEST EQUIPMENT CHECK. PERFORMED FAULT CONFIRMATION AND FAULT ISOLATION PER TSM 33-51-00-810-822-A AND REPLACED POWER-EMERGENCY SUPPLY (10WL) PER AMM 33-51-38-400-001-A.
